# SDR P5CA9900003

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE I/B FAN COWL UPPER AFT CORNER BENT AND DELAMINATED.  REPAIRED IAW SRM 51-40-06.
